Panel Data Models with Cross-sectional Dependence: A Selective Review
Qiuhua Xu, Zongwu Cai, Ying Fang
Applied Mathematics: A Journal of Chinese Universities 31(2), 127-147, 2016
#002396 20170210 (published) Views:495
In this review, we highlight some recent methodological and theoretical developments in estimation and testing of large panel data models with cross-sectional dependence. The paper begins with a discussion of issues of cross-sectional dependence, and introduces the concepts of weak and strong cross-sectional dependence. Then, the main attention is primarily paid to spatial and factor approaches for modeling cross-sectional dependence for both linear and nonlinear (nonparametric and semiparametric) panel data models. Finally, we conclude with some speculations on future research directions.

Download full text Downloads:37